# SDR A6WA9900055

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN TRAILING EDGE STIFFENER IS CRACKED AT FORWARD END LOCATED BETWEEN RIBS 9 AND 10, LEFT WING.  REPAIRED LT WING SKIN TRAILING EDGE UPPER WING SKIN STIFFENER BETWEEN RIBS 9 AND 10 IAW BAE FAX DJR/RJ0630-98.  (X)
